MathSciNet Relay Station
MathSciNet bibliographic data
MR2179550 (2006g:68210) 68R10 (05C10 05C85 68Q25)
Demaine, Erik D.; Fomin, Fedor V.; Hajiaghayi, Mohammadtaghi; Thilikos, Dimitrios M. Subexponential parameterized algorithms on bounded-genus graphs and $H$-minor-free graphs. J. ACM 52 (2005), no. 6, 866–893.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement